INTEGRABILITY OF TRIGONOMETRIC SERIES

Authors

  • S. ZAHID ALI ZENEI Department of Mathematics, Aligarh Muslim University, Aligarh, India.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4674

Keywords:

integrability of trigonometric series, delta-quasimonotone sequence

Abstract

Generalization of the theorems of Taljakovskii [7] and Sing and Sharma [5] have been obtained.

References

Boas, R. P., "Quasi-positive sequence and trigonometric series", Proc. Lond. Math. Soc. 14A (1965), 38-48.

Fomine, G. A., "On linear method for summing Fouries series", Mat. Sb. 66 (107), (1964), 114-152.

Kolmogorov, A. H., "Sur l' order de grandeur des coefficients de la series de Fourier-Lebesgue", Bull. Acad. Polon. Sci (A). Sci. Math. (1923), 83-86.

Sidon, S., "Hinreichende Bedingungen Fur den Fourier-Charakter ainer trigonometrischen Reihe", J. London Math. Soc. 14(1939), 158-160.

Sing, N. and Sharma, K. M., "Integrability of trigonometric series", Journal of the Indian Math. Soc. 49 (1985), 31-38.

Szasz, O., "Quasi-monotone series", Amer. J. Math. 70(1948), 203-206.

Teljakoveskii, S. A., "Concerning a sufficient condition of Sidon for the integrability of trigonometric series", Math. Notes (1973), 742-748.

Young, W. H., "On the Fourier series of bounded functions", Proc. London, Math. Soc. (2) (1913), 41-70.

Downloads

Published

1990-12-01

How to Cite

ZAHID ALI ZENEI, S. (1990). INTEGRABILITY OF TRIGONOMETRIC SERIES. Tamkang Journal of Mathematics, 21(4), 295–301. https://doi.org/10.5556/j.tkjm.21.1990.4674

Issue

Section

Papers